Patient :I was on depo birth control for 3 months which ended in December and haven't gotten my period until the beginning of March, the which lasted
3 days as usual.
Then at end of March I came on my period again which lasted for 4 days and I am spotting today 4/7/2015. I took a pregnacy test 4-5 weeks ago and it was negative and I haven't been having any symptoms of pregnancy. Can you please help me?
Thanks for the query.
I understand your concern.
After stopping the hormonal contraceptive methods like depo, it will take some time for regularization of periods due to the hormonal fluctuations.
If you are having history of unprotected intercourse in recent four to five weeks, better to repeat the urine pregnancy test once.
If test gives negative result, you can take the support of antifibrinolytic drugs to control the spotting with your doctor's advice.
And possibly your cycles may regularize soon.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.